# SDR 06FDEA0303

- Difficulty date: January 20, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00441  CORROSION (C53-111-01) ON FLOORBEAM LWR FLANGE BS 720 LBL30-RBL37.  **  SD    **  COMING    ALL WORK TO BE DONE ON CUSTOMER ID #N01427
